# SDR 95ZZZX771

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Dubois County Flight Services Inc, repair station J8SR130J
- Aircraft: N2QC
- Make and model: Piper PA-31-350
- Aircraft serial: 317752124
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 4019016
- Condition: Cracked
- Location: Lt Aileron
- Part time: 3,984 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH PIPER SB NR 974, AILERON HINGE REPLACEMENT AND INSPECTION, FOUND SPAR AND DOUBLER CRACKED UNDER INBOARD AILERON HINGE.  SUBMITTER SUGGESTS THIS SHOULD NOT OCCUR AGAIN AFTER COMPLIANCE WITH THIS SB AS THE NEW HINGE BRACKET IS WIDER.
